# SDR YENA20150928441

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 15,743 hours, 9,895 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO ENGINE NR 1 BLEED WOULD NOT OPEN.  ACCOMPLISHED ENGINE RUN AND OPERATED NR 1 ENGINE BLEED SEVERAL TIMES WITH NO DEFECT. OPS CHECKED NORMAL IAW AMM 36-10-00.  NO ISSUES AT THIS TIME TO REPORT.
